# SDR YV3R2020111400384

- Difficulty date: November 5, 2020
- Submitted: November 14, 2020
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: OE-XX
- Make and model: Robsin R44
- Aircraft serial: 1692
- Aircraft time: 2,193 hours
- Engine: Lyc O540F1B5
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Dual Tachometer
- Part number: C7924
- Part serial: 710
- Condition: Defective
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED DUAL TACHOMETER ASSEMBLY P/N: C792-4 ROTOR NEEDLE DROPS DOWN TO 90% IN FLIGHT.
